manuscripta mathematica

, Volume 98, Issue 3, pp 377–390

Blow-up rings and rational singularities

  • Eero Hyry

DOI: 10.1007/s002290050147

Cite this article as:
Hyry, E. manuscripta math. (1999) 98: 377. doi:10.1007/s002290050147


Let A be a normal local ring which is essentially finite type over a field of characteristic zero. Let IA be an ideal such that the Rees algebra RA(I) is Cohen–Macaulay and normal. In this paper we address the question: “When does RA(I) have rational singularities?” In particular, we study the connection between rational singularities of RA(I) and the adjoint ideals of the powers In (n∋ℕ).

Mathematics Subject Classification (1991):Primary: 13A30; Secondary: 14B05, 14F17 

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Eero Hyry
    • 1
  1. 1.National Defence College, Santahamina, FIN-00860 Helsinki, Finland.¶e-mail: Eero.Hyry@Helsinki.FIFI

Personalised recommendations